# SDR SCNA20220322009

- Difficulty date: February 2, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 47,164 hours, 27,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  CRACK DAMAGE AT THE LH #3 WINDOW FRAME WAS BEYOND ALLOWABLE LIMITS.  RESOLUTION:  REPAIRED PER SCA TC 737-53-1345-02-PART1-4-LH-1.
